The problem of the initial approximation for a special nonlinear least squares problemReportar como inadecuado




The problem of the initial approximation for a special nonlinear least squares problem - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

Mathematical Communications, Vol.1 No.1 June 1996. -

In 6 the existence theorem for the best least squares approximation of parameters for the exponential function is proved.

In this paper we consider the problem of choosing a good initial approximation of these parameters.

least squares; existence problem; exponential function



Autor: D. Jukić -

Fuente: http://hrcak.srce.hr/



DESCARGAR PDF




Documentos relacionados